# SDR V6NA2019012404

- Difficulty date: November 21, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 12,459 hours, 8,634 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 54332005
- Condition: Cracked
- Location: Rudder
- Part time: 12,459 hours, 8,634 cycles
- Component: Rudder, Lear
- Component part number: 543300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED RUDDER LOWER LEADING EDGE SKIN CRACKED. REPLACED RUDDER LOWER LEADING EDGE SKIN.
